# SDR SWAA115959

- Difficulty date: August 17, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 52,313 hours, 42,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6556685
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE BRACKET FASTENER MISSING.  INSTALLED FASTENER PER SRM.
